# SDR SWAA2023070556261

- Difficulty date: June 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,393 hours, 34,757 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BULB SEAL RETAINER SUPPORT IS CRACKED AT RIGHT WING FIXED T/E PANEL JUST AFT OF THE PYLON. MARKED<[01] REMOVED AND REPLACED UPPER BULB SEAL RETAINER SUPPORT AT RIGHT WING FIXED T/E PANEL JUST AFT OF THE PYLON PER SRM 51-40-02-0G-0 AND IPC 57-50-00-25;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.
